# SDR CA000925011

- Difficulty date: August 16, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 21,418 hours
- Engine: Ge CT581401
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: S611730101045
- Condition: Cracked
- Location: Tail Rotor Blade
- Part time: 18,854 hours
- Component: Tail Rotor Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) THE T/R SPINDLE INSPECTION WAS BEING C/O AT WHICH TIME A CRACK IN THE SKIN OF THE TAIL ROTOR BLADE WAS DISCOVERED.  THE BLADE WAS REMOVED FROM SERVICE AND  IMMEDIATELY  SENT BACK TO THE MANUFACTURER FOR REPAIR EVALUATION.  (X)
